# SDR ASAA2014072208649

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 31,082 hours, 9,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER R2 DOOR WILL NOT ILLUMINATE.  ACFT GROUNDED.  PERFORMED OPS CHECK OF EMERGENCY EXIT LIGHTS ABOVE R2 DOOR.  OPS CHECK GOOD IAW MM 33-51-00.
